MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ASCERTA? FIRM; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION ASCERTA? FIRM; STENT, URETERAL
Model Number M0061456470
Medical Device Problem Codes Difficult to Remove (1528); Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block d4, h4: the reported lot number could not be matched to the reported device upn.Therefore, the lot expiration and device manufacture dates are unknown at this time.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: device code a150207 captures the reportable event of stent difficult to remove.Patient code.Patient code e2008 captures the reportable event of unretrieved device fragment.Impact code f1901 captures the reportable event of additional surgery required.Impact code f1001 captures the reportable event of cancelled/rescheduled procedure.
 
Event or Problem Description
It was reported that an ascerta firm ureteral stent was implanted into the kidney of the patient.Following the procedure, a ureteroscopy for stent removal procedure was performed, and it was noticed that the renal coil would not unwind, resulting to the device being partially explanted and a portion of the stent remains implanted.Another ureteroscopy procedure was scheduled to remove the unretrieved fragment.There were no patient complications reported as a result of this event.This event is also being reported for cancelled/rescheduled procedure with a patient under anesthesia or sedation status unknown.

Brand Name
ASCERTA? FIRM
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22980704
Report Number2124215-2025-62257
Device Sequence Number15840241
Product Code FGE
UDI-Device Identifier08714729861782
UDI-Public(01)08714729861782
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K974541
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061456470
Device Catalogue NumberM0061456470
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Initial Report FDA Received Date09/05/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown